Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Steady flow of a slightly viscoelastic fluid between rotating spheres


Author: William E. Langlois
Journal: Quart. Appl. Math. 21 (1963), 61-71
MSC: Primary 76.53
DOI: https://doi.org/10.1090/qam/145816
MathSciNet review: 145816
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Langlois and R. S. Rivlin, Steady flow of slightly viscoelastic fluids, Brown University Technical Report No. 3, Contract DA-19-020-ORD-4725, 1959
  • [2] Ian Proudman, The almost-rigid rotation of viscous fluid between concentric spheres, J. Fluid Mech. 1 (1956), 505–516. MR 0082841, https://doi.org/10.1017/S0022112056000329
  • [3] R. S. Rivlin, Further remarks on the stress-deformation relations for isotropic materials, J. Rational Mech. Anal. 4 (1955), 681–702. MR 0071980
  • [4] R. S. Rivlin and J. L. Ericksen, Stress-deformation relations for isotropic materials, J. Rational Mech. Anal. 4 (1955), 323–425. MR 0068413
  • [5] W. L. Haberman, Secondary flow about a sphere rotating in a viscous liquid inside a coaxially rotating spherical container, Phys. Fluids 5 (1962), 625-626; erratum, ibid. 5 (1962), 1136. MR 0159519

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.53

Retrieve articles in all journals with MSC: 76.53


Additional Information

DOI: https://doi.org/10.1090/qam/145816
Article copyright: © Copyright 1963 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website